I was diagnosed with a Sliding Hiatal Hernia. Symptoms was spasm type episodes daily in upper GI just at top of stomach. I have these even upon waking in the morning and can't do anything until it settles down. A full feeling at the top of my stomach..excessive belching, feeling like you can't get air until it settles down. Also comes on wiith walking long distances, climbing stairs is aweful and exercise. Feeling of fulllness just after a few bites of food. 2 yrs ago I had a CT scan, was scoped with tissue samples sent off and an upper GI. These tests were all negative -including H Pylori.
So, the doctor seems to think it is a Sliding Hiatal Hernia and has placed me on Domperidone 10mg qid. Only been on it for 2 days but, having headache, dry mouth and some anxiety. Is this normal ? Do I need to give it some time before giving up on it to let my body adjust to it ?
Hi.....ne time u have persistant side effects, please notify ur dr. I copy and pasted the side effects of the meds u r asking about.Some meds do take time to take affect, but side effects r a whole different topic.
SIDE EFFECTS: Headache, dizziness, dry mouth, nervousness, flushing, or irritability may occur the first several days as your body adjusts to the medication. Trouble sleeping, stomach cramps, hot flashes and leg cramps have also been reported. If any of these effects continue or become bothersome, inform your doctor. Notify your doctor immediately if you develop: chest pain, slow/fast/irregular heartbeat, swelling of the feet or ankles, difficulty urinating, swelling of the breasts or discharge from the nipple in men or women, menstrual changes, sexual difficulties. If you notice other effects not listed above, contact your doctor or pharmacist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.